SENATOR DOLE'S VISIT TO MISSISSIPPI, LOUISIANA AND WISCONSIN

Thursday and Friday, October 21-22, 1976

Thursday, 21 October 1976

BAGGAGE CALL: 7:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 1015 & 1017, no later than 7:00 a.m.

PRESS NOTE: Baggage will be accepted in Room 1026 no later than 7:00 a.m.

7:25 a.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade, main hotel entrance, for boarding.

7:30 a.m.

Senator departs Suite and proceeds to motorcade for boarding.

7:35 a.m.

MOTORCADE DEPARTS Ramada Inn Coliseum en route I-55 Truck Plaza.

(Driving time: 10 minutes)

7:45 a.m.

MOTORCADE ARRIVES I-55 Truck Plaza.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Wayne Romines, Owner/Manager, I-55 Truck Plaza.

GUEST AND STAFF INSTRUCTIONS: You should remain with the Senator's party.

PRESS NOTE: Press proceed to press area. Flat bed truck.

Camera throw 30'

Senator will meet informally with truckers.

NOTE: A contingency microphone will be available should the Senator desire to make brief remarks.

8:25 a.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding.

8:30 a.m.

Senator proceeds to motorcade for boarding.

8:35 a.m.

MOTORCADE DEPARTS I-55 Truck Plaza en route Jackson Municipal Airport.

(Driving time: 15 minutes)

8:50 a.m.

MOTORCADE ARRIVES Jackson Municipal Airport, Delta Freight Hanger.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Please board aircraft during press filing time.

PRESS NOTE: Press center located Delta Freight office. Press facilities:

6 LD's

9:45 a.m. CDT

CAMPAIGN EXPRESS DEPARTS Jackson Municipal Airport en route New Iberia, Louisiana.

(Flying time: 40 minutes) (No time change)

10:25 a.m. CDT CAMPAIGN EXPRESS ARRIVES Acadiana Airport, New Iberia, Louisiana.

Advanceman: P. Laudenslager CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: J. Wilkinson

Senator will be met by:

Congressman David Treen, 3rd District Wade Martin, Former Secretary of State Pat Coffery, Former 3rd District Congressman Alan Diagie, Mayor of New Iberia James Boise, State GOP Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead P. Laudenslager Senator Dole Limo Follow up USSS J. Waters Control P. Russo Spare USSS Press 1 J. Wilkinson Press 2 L. Speakes D. Wendell Press 3 All others Guest & Staff bus USSS Tail

Senator proceeds to motorcade for boarding.

10:45 a.m. MOTORCADE DEPARTS Acadiana Airport en route Billeaud Sugar Mill, Brussard, Louisiana.

(Driving time: 20 minutes)

NOTE: Press bus and camera cars will split from motorcade to pre-position at press platform for Senator Dole's remarks.

Page 3 of 21

11:05 a.m.

MOTORCADE ARRIVES Billeaud Sugar Mill.

OPEN ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Charles Billeaud, General Manager
David Diator, Sugar cane grower
Malcolm Viator, Sugar cane grower
Lionel Giarourd, Sugar cane grower
James Graugnard, President, Louisiana Farm Federation
F. A. Graugnard, Sugar cane grower
Robert Allain, State Chairman ASCS
Gilbert Durban, Vice President, General Manager,
American Sugar Cane League.

11:08 a.m.

Senator tours sugar cane factory, processing and shipping facilities.

GUEST AND STAFF INSTRUCTIONS: Remain with the Senator's party.

PRESS NOTE: Press proceed to press platform to pre-position for Senator Dole's remarks.

Camera Throw 25'

11:18 a.m.

Senator proceeds to platform.

NOTE: Audience will be sugar cane, rice and wheat farmers.

11:20 a.m.

Senator arrives platform.

11:21 a.m.

Introduction of the Senator by Charles Billeaud, General Manager, Billeaud Sugar Mill.

11:22 a.m.

Senator's remarks begin.

FULL PRESS COVERAGE

11:32 a.m.

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator will greet crowd en route motorcade.

11:45 a.m.

MOTORCADE DEPARTS Billeaud Sugar Mill en route Lafayette Town House, Lafayette, Louisiana.

(Driving time: 20 minutes)

12:05 p.m.

MOTORCADE ARRIVES Lafayette Town House.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

NOTE: Motorcade will split with Limo and control going directly to Lafayette Town House. Camera and bus will go directly to speech site. These two sites are approximately 100 yards apart.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff holding area at the Lafayette Town House.

PRESS NOTE: Press proceed to Press Center, Meeting Rooms 1 & 2, Auditorium. Press facilities:

7 LD's

PRESS NOTE: Press will be served sandwiches and soft drinks.

Senator proceeds to holding room.

12:06 p.m.

Senator arrives holding room.

PERSONAL/STAFF TIME: 15 minutes

12:15 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

12:20 p.m.

PRESS NOTE: Press should proceed to press platform, Main Auditorium, to pre-position for Senator Dole's entrance and remarks.

12:20 pm

Senator proceeds to motorcade for boarding.

12:25 pm

MOTORCADE DEPARTS Lafayette Town House en route Lafayette

Auditorium.

(Driving time: 5 minutes)

12:30 pm

MOTORCADE ARRIVES Lafayette Auditorium for speech to GOP supporters.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Beverly McLean, State GOP Vice Chairman Lee Malls, Co-Chairman, Lafayette Parish Ford-Dole Comm. Pat Callais, City Council Barry Mouton, Co-Chairman, Lafayette Parish Ford-Dole Comm.

GUEST AND STAFF INSTRUCTIONS: Room 4 is available for your use. Viewing area for speech is also available in the Auditorium.

12:35 pm

Senator proceeds to platform.

12:38 pm

Introduction of the Senator by Dudley Lastrappse, Chairman, Lafayette Parish Executive Committee.

12:40 pm

Senator's remarks begin.

FULL PRESS COVERAGE

12:55 pm

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed directly to Lafayette Town House, second floor reception room. You are invited to mingle with GOP/PFC reception guests.

Senator departs platform and proceeds to presentation in entrance hall.

1:00 pm

Senator arrives entrance hall for presentation.

PRESS NOTE: Press wishing to cover first 5 minutes of GOP/PFC Reception at Lafayette Town House should proceed on foot to Lafayette Town House.

NOT	E:	Senator	wi	11	be	prese	ented	a plate
by	the	Lafayet	te	Ass	oci	ation	for	Retarded
Chi	1dre	en.						

1:01 p.m.	Senator receives plate from Mike Wade, Executive Director
	of Association and Floyd Sonnier artist.

1:05 p.m. MOTORCADE DEPARTS Lafayette Auditorioum for Lafayette Town House.

(Driving time: 2 minutes)

1:07 p.m. MOTORCADE ARRIVES Lafayette Town House for GOP/PFC reception.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Trula Russek, GOP Headquarters Chairman Lee Malls, Co-Chairman, Lafayette Parish Ford-Dole Committee.

1:10 p.m. Senator arrives Second Floor reception room and informally greets reception guests.

1:20 p.m. GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding.

1:25 p.m. Senator departs reception and proceeds to motorcade for boarding.

1:30 p.m. MOTORCADE DEPARTS Lafayette Town House en route Acadiana Airport, New Iberia, Louisiana.

(Driving time: 30 minutes)

2:00 p.m. MOTORCADE ARRIVES Acadiana Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

2:10 p.m. CAMPAIGN EXPRESS DEPARTS New Iberia, Louisiana en route CDT Shreveport, Louisiana.

(Flying time: 40 minutes) (Time change: 0)

2:50 p.m. CAMPAIGN EXPRESS ARRIVES Shreveport Regional Airport, General CDT Aviation Facility.

Advanceman: B. McLaughlin

Press Advance: R. Kuonen

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator Dole will be met by:

Mayor Calhoun Allen, Mayor of Shreveport
Mayor and Mrs. James Cathey, Mayor of Bossier (Dorothy)
State Senator and Mrs. Jackson B. Davis (Rosemary)
State Representative and Mrs. Forrest Dunn (Rachel)
Mr. and Mrs. Dalton Woods, Chairman, Dole Day (Sugar)

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead Bill McLaughlin Senator Dole Limo USSS Follow up J. Waters Control P. Russo Spare USSS Press 1 R. Kuonen Press 2 L. Speakes D. Wendell Press 3 Guest and Staff Bus All others P.I. USSS USSS Tail

> PRESS NOTE: Press filing area located General Aviation Terminal. Press facilities:

> > 10 LD's

Senator proceeds to motorcade for boarding.

3:05 p.m.

MOTORCADE DEPARTS Shreveport Regional Airport en route Schumpert Medical Center, Shreveport, Louisiana.

(Driving time: 10 minutes)

3:15 p.m.

MOTORCADE ARRIVES Schumpert Medical Center.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Sister Mary Agnesita, Administrator, Schumpert Medical Center

Mr. Robert Debacker, Associate Administrator, Schumpert Medical Center

Sister Mary Elizabeth, Associate Administrator, Schumpert Medical Center

GUEST AND STAFF INSTRUCTION: You will be escorted to staff view area.

PRESS NOTE: Press proceed to press platform.

camera throw 25'

Senator Dole, escorted by Sister Mary Agnesita, Mr. Robert Debacker, and Sister Mary Elizabeth, proceeds to auditorium.

3:19 p.m.

Senator arrives auditorium.

Senator will be met by:

Mrs. Hewitt Wheless (Martha), Director of
Heart Association North West Unit, Louisiana
Mr. Jack W. Williamson, President of Heart
Association North West Unit, Louisiana
Mrs. Jane Rudy, Speech Pathologist.

3:20 p.m. Announcement of Senator.

Senator proceeds to platform.

3:21 p.m.

Introduction of the Senator by Jack W. Williamson

3:22 p.m. Senator's

Senator's remarks begin.

FULL PRESS COVERAGE

3:30 p.m.

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets assembled volunteers and hospital staff.

3:40 p.m.

Senator proceeds to motorcade.

3:42 p.m.

MOTORCADE DEPARTS Schumpert Medical Center en route Hilton Hotel, Bossier.

(Driving time: 10 minutes)

3:52 p.m.

MOTORCADE ARRIVES Hilton Hotel, Bossier

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Mr. and Mrs. Ray Statham, Ford Chairman, Bossier Parish

Mr. and Mrs. Dan Logan, Ford Co-Chairman, Bossier Parish

Mr. Phil Stack, General Manager, Hilton Hotel, Bossier

Senator proceeds to Garden Room.

3:56 p.m.

Senator arrives Garden Room for photo session with elected officials from Shreveport and Bossier.

OFFICIAL PHOTO COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted into Ballroom C.

PRESS NOTE: Press proceed to Ballroom C to pre-position for Senator Dole's entrance and remarks.

4:05 p.m. Pho

Photo session concludes.

4:06 p.m.

Senator proceeds to Ballroom C

4:07 p.m.

Announcement of Senator by Dalton Woods

4:08 p.m.

Senator proceeds to platform

4:10 p.m.

Introduction of Mayors Cathey and Allen by Dalton Woods

Introduction of Senator by Dalton Woods

NOTE: Audience will be editors, publishers, executives of radio stations, high school student body presidents, local college students and elected officials.

4:11 p.m.

Senator's remarks begin.

FULL PRESS COVERAGE

4:20 p.m.

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets assembled guests.

4:35 p.m.

Senator proceeds to motorcade for boarding.

4:37 p.m.

MOTORCADE DEPARTS Hilton Hotel en route Caddo Parish Courthouse, Shreveport.

(Driving time: 10 minutes)

4:47 p.m.

MOTORCADE ARRIVES Caddo Parish Courthouse

OPEN ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Mr. and Mrs. Douglas Whitchurst (Carolyn), Chairman Caddo Parish President Ford Committee

Mr. and Mrs. George Despot, 4th District Chairman President Ford Committee GUEST AND STAFF INSTRUCTIONS: You will be escorted to the viewing area.

PRESS NOTE: Press proceed to press platform.

Camera Throw 30'

Senator proceeds to platform.

4:55 p.m.	Senator arrives platform
4:56 p.m.	Forrest Dunn announces the "Star Spangled Banner"
4:58 p.m.	Forrest Dunn introduces Mayor Cathey to present him the key to the city of Bossier.
4:59 p.m.	Mayor Cathey's remarks begin
5:00 p.m.	Mayor Cathey's remarks conclude
5:01 p.m.	Forrest Dunn introduces Mayor Calhoun Allen to present him the key to the city of Shreveport.
5:02 p.m.	Mayor Allen's remarks begin
5:03 p.m.	Mayor Allen's remarks conclude
5:04 p.m.	Forrest Dunn introduces Senator Jackson Davis
5:05 p.m.	Introduction of Senator by State Senator Jackson Davis
5:06 p.m.	Senator's remarks begin
	FULL PRESS COVERAGE
5:20 p.m.	Senator's remarks conclude

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets assembled guests.

5:34 p.m. Senator proceeds to motorcade for boarding

5:35 p.m. MOTORCADE DEPARTS Caddo Parish Courthouse en route Shreveport

Regional Airport.

(Driving time: 10 minutes)

5:45 p.m. MOTORCADE ARRIVES Shreveport Regional Airport

CLOSED ARRIVAL OPEN PRESS COVERAGE

PRESS NOTE: Press filing area located General

Aviation Terminal. Press facilities:

10 LD'S

PRESS NOTE: Press filing time = 20 minutes

6:10 p.m.

CAMPAIGN EXPRESS DEPARTS Shreveport Regional Airport en route LaCrosse, Wisconsin.

(Flying time: 2 hours)
(No time change)

8:10 p.m. CDT CAMPAIGN EXPRESS ARRIVES LaCrosse Airport, LaCrosse, Wisconsin.

A days a same am

CLOSED ARRIVAL OPEN PRESS COVERAGE

Advanceman: E. Redfern

Senator will be met by:

Press Advance: K. Hughes

Dr. Adolf Gundersen

Patrick Zielke, Mayor of LaCrosse

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

E. Redfern

Limo

Senator Dole

Follow up

USSS

Control

J. Waters P. Russo

D. Owen

Spare USSS

Press 1 K. Hughes

Press 2 L. Speakes

Press 3 D. Wendell

Guest Car Dr. Gundersen

Staff & Press Bus All others

USSS

Senator proceeds to motorcade for boarding

8:25 p.m. MOTORCADE DEPARTS LaCrosse Airport en route Stoddard Hotel, LaCrosse, Wisconsin.

Tail

(Driving time: 15 minutes)

8:40 p.m. MOTORCADE ARRIVES Stoddard Hotel, LaCrosse, Wisconsin

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Bobby Joe Drury, Assistant Manager of Stoddard Hotel

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a reviewing area. Crystal Ballroom.

PRESS NOTE: Press will be escorted to separate entrance and proceed to press platform, Crystal Ballroom to pre-position for Senator Dole's arrival and remarks.

Camera throw 30'

Senator proceeds to holding room, The Crown Room

8:50 p.m. Senator arrives holding room.

PERSONAL/STAFF TIME: 5 Minutes

8:55 p.m.	Senator, escorted by Dr. Gundersen, departs holding room for reception.
9:00 p.m.	Senator arrives Gundersen for Congress Reception and proceeds to dias.
	OPEN ARRIVAL OPEN PRESS COVERAGE
9:05 p.m.	Senator arrives dias
9:07 p.m.	Introduction of Dr. Gundersen by Charles Ablan, Gundersen Volunteer (Charlie)
9:08 p.m.	Introduction of Senator by Dr. Gundersen
9:10 p.m.	Senator's remarks begin
	FULL PRESS COVERAGE
9:25 p.m.	Senator's remarks conclude
	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
9:30 p.m.	Senator departs dais and proceeds to motorcade
9:40 p.m.	MOTORCADE DEPARTS Stoddard Hotel en route Ramada Inn.
	(Driving time: 20 minutes)

CLOSED ARRIVAL

MOTORCADE ARRIVES Ramada Inn

10:00 p.m.

Senator will be met by:

OPEN PRESS COVERAGE

Bob Johnson, General Manager, Ramada Inn

GUEST AND STAFF INSTRUCTIONS: Staff Room #105. Proceed to assigned rooms.

PRESS NOTE: Press will overnight at Ramada Inn. Press will be pre-registered. Keys will be in the doors.

PRESS NOTE: Press Center is located in Mallard Room, lobby level, press facilities = 6 LD's.

PRESS NOTE: 4 LD's are located in the telephone equipment room, lobby level, behind the front desk.

PRESS NOTE: You are free for the evening.

Senator proceeds to Suite 206

10:05 p.m.

Senator arrives Suite

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

OVERNIGHT

Friday, 22 October 1976

6:30 a.m.

PRESS NOTE: Coffee and sweet rolls will be served in the Press Center, the Mallard Room, lobby level, from 6:30 a.m. to 7:30 a.m.

BAGGAGE CALL: 7:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed in the Caucus Room, 2nd floor no later than 7:00 a.m.

PRESS NOTE: Baggage will be accepted in the Caucus Room, 2nd floor no later than 7:00 a.m.

7:30 a.m.

7:30 a.m.

GUEST AND STAFF INSTRUCTION: Proceed to motorcade for boarding. Assignments as on arrival.

7:35 a.m. Senator departs Suite and proceeds to motorcade for boarding.

7:40 a.m. MOTORCADE DEPARTS Ramada Inn en route Maple Grove Restaurant.

(Driving time: 20 minutes)

8:00 a.m. MOTORCADE ARRIVES Maple Grove Restaurant for "Salute to Agriculture"

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Mr. and Mrs. Frank Ranney, owner Maple Grove

GUEST AND STAFF INSTRUCTIONS: You will be escorted to the Staff viewing area.

PRESS NOTE: Press will be escorted to separate entrance and proceed to press platform to pre-position for Senator Dole's arrival and remarks.

Camera throw 30'

Senator proceeds to holding room - manager's office.

8:05 a.m. Senator arrives holding room.

PERSONAL/STAFF TIME: 5 minutes

8:10 a.m. Senator, escorted by Dr. Gundersen, departs holding room and

proceeds to dais.

8:15 a.m. Senator arrives dais.

8:20 a.m. Welcome - Jerome Servais

Invocation - Father John Malik, St. Joseph's

Catholic Church

Pledge to Flag - Fred Schomberg, State Assembly

Candidate

Introduction of Dr. Gundersen by Jerome Servais

8:28 a.m. Introduction of the Senator by Dr. Gundersen

8:30 a.m. Senator's remarks begin

FULL PRESS COVERAGE

8:40 a.m. Senator's remarks conclude

GUEST AND STAFF INSTRUCTIONS: You should proceed to motorcade for boarding. Assignments as on arrival.

8:45 a.m. Senator departs dais en route to motorcade for boarding.

8:55 a.m. MOTORCADE DEPARTS Maple Grove Restaurant en route Ramada Inn, LaCrosse, Wisconsin.

(Driving time: 20 minutes)

9:15 a.m. MOTORCADE ARRIVES Ramada Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

PRESS NOTE: Press filing time = 15 minutes

Senator proceeds to Suite 206

9:20 a.m. Senator arrives Suite

PERSONAL/STAFF TIME - 15 minutes

9:30 a.m. GUEST AND STAFF INSTRUCTIONS: You should proceed to motorcade for boarding.)

9:35 a.m. Senator departs Suite and proceeds to motorcade for boarding.

9:40 a.m. MOTORCADE DEPARTS Ramada Inn en route LaCrosse Airport.

(Driving time: 5 minutes)

9:45 a.m.

MOTORCADE ARRIVES LaCrosse Airport

CLOSED ARRIVAL OPEN PRESS COVERAGE

9:55 a.m.

CAMPAIGN EXPRESS DEPARTS LaCrosse, Wisconsin en route Stevens Point, Wisconsin.

(Flying time: 35 minutes) (No time change)

CONTACT SHEET

Thursday, October 21, 1976

Jackson, Mississippi

Airport Delta Freight Office (601) 939-5511

Ramada Inn, Manager Sam Stockton (601) 969-2141

Ramada Inn Staff office- (601) 354-4389

354-4390

354-4391

354-4392

I-55 Truck Plaza, Wayne Romines (601) 939-7672 (office)

New Iberia-Lafayette, Louisiana

Acadiana Airport- ramp phone- (318) 364-1379

Billeaud Sugar Mill- (318) 837-6611

Lafayette Town House- (318) 234-2195

Lafayette Auditorium- (318) 234-4696

Shreveport, Louisiana

Shreveport Regional Airport, General Aviation Facility Nancy Westerlidge (318) 631-3080

Aircraft- (318) 635-5063 & (318) 635-5064

Ramp- (318) 635-3279

Staff Office- (318) 747-2181 & (318) 747-2182

Hotel Hilton, Bossier- Phil Stack, Gen. Manager- (318) 747- 2400

Rally sight (318) 425-2696

Schumpart Hospital Auditorium- Jane Rudy (318) 424-6411 X295

CONTACT SHEET

Thursday, October 21 & Friday, October 22

LaCrosse, Wisconsin

Ramp phone (608) 784-3150

Airplane phone- (608) 784-3393

Airport manager- Curtis Tripp (608) 782-5027

Stoddard Hotel- Ms. Bobby Joe Drurey- (608) 785-0240

Ramada Inn- Bob Johnson (608) 784-8302

Maple Grove Restaurant- Ruth Raney, Mgr. (608) 786-1500